# SDR 96FDEA00405

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727223
- Aircraft serial: 22040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Aft Frame
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT FRAME IS NICKED IN TWO PLACES.  REPAIRED MCD AFT FRAME IAW FEDEX EA NR 7-5230-27785.
